Wraped in pain and exhausted

For more than 2weeks i have been wrapped up in pain. My sore finger hurt at every touch. I stopped my steriods bcoz i have gained somuch weight dat it is difficult to wipe my backside. I stopped taking my steriod and swore never to take it again. I am in so much pain i use my stick to support my movement. I intend to leave with this pain than take another steriod. I try to change my son feed him and turn d tv on for him. I can barely stand for one minute without wanting to seat down. I have refused to let my extended family know how ill i am. My new year resolution is tell people that am fine. Maybe God may have pity and heal me. I just need a miracle. My son resumes nursery on monday and i dnt know hw i will cope with the early morning. I am 29 but i feel 100yrs old. My voluntary job at d hospital is on hold. This a new year but am exhausted and in pain dat i seem not to be in a celebratory mood. Happy new year all i hope u find joy this year

15 Replies

oldestnewest
  • Hi.ijeasike?.me too.hurts too tipe going insane.? My fingers are swollen bad can't have bend.??all my bloods well apart white blood platelets very low 13 year now get blue fingers..lips??? I too feel ...old.very..I'veback pprops too..osteoarthritis.... This finger thing started few month ago...I've pin prick red spots on top s legs???saw a sepeclist he thinks I've lupus always blood normal???so what now???feel for you have I ng a babies..?I've 3 Kidd's.. My muscles are giving up too hurt so bad..can't bend my tumbs ??? Arrrr

  • Big beer hugs and kisses

  • Ijeasike.... Wish could drink beer..all meds I am on don't think I will wake up... You have one or half for me..........hope you get fixed....mines in every finger on right hand..both thumbs..wrist has bone sticking out..not freckey x

  • Hi Ijeaslike

    Maybe your New Year Resolution should be to tell people how your feeling and or ask your family for help rather than hiding it as we can't always struggle alone!.X

  • Hi, you realise that you shouldn't stop taking your steroids, it will make you feel worse. As for putting on weight you can go to weight watchers for free if you ask your GP for the vouchers. Please go to your doctor and explain about stopping your steroids and the pain you're now having in your fingers.

    Let your family know that you are in pain and hopefully they will help you with your child. You can always tell your health visitor how you are feeling and that you are finding it difficult to look after your baby because of the pain. Hopefully he/she will be able to offer advise as to how to tackle the situation. An appointment with your Rhuematologist might be arrange sooner for you.

    Please ask for help from your health providers and I do pray God will hear your prayers and all our prayers and heal us. Love and hugs

  • Hugs and kisses

  • I need to change gp the one i have now are incompitent. Thanks for letting me knw about d free voucher 4rm weight watchers.

  • I believe that God works through people. If you don't let people know you are in pain and need help, they find it very difficult to help you. You are important. You are a mother and your child needs you. Please reach out to those around you and your healthcare providers. We should never suffer with this awful disease alone.

    I understand why you don't want to be on steroids, they aren't pleasant drugs to be on, but there are other drugs you could try in order to get this flare under control. You will find a way to be in less pain. Lupus is a flaring and remitting disease, and with the right treatment you can go into remission like I have. Having this disease taught me that I HAD to ask for help and learn to receive love and help when I was too unwell to look after myself. It was not an easy lesson but now I'm surrounded by people who love and support me and I feel a whole lot better.

    Lots of love to you xx

  • My mum is with me and does everything for me but my extended family are abroad and they call often to ask of my health. They are d ones i nolonger want to tell how bad things are. I have a consultant appointment on wensday. Thanks

  • When you are feeling so low and hurting so much it's hard to see a way forward, but I promise you, hiding your condition from your family isn't going to help. I agree with the very good advice re steroids (it's *really* important never to just stop taking your meds but to discuss with your doctors first), and about Weight Watchers - and I say that having gained four stone or more these last few years. Like you, I *hate* it - my lovely sister saved up all year for a silk jacket she saw that she knew I'd love and when she gave it to me yesterday I saw instantly it would never fit. I said I'd try it on at home, but she was so insistent, and seeing her face fall when I couldn't even get my arms in was so horrible . . . I felt so bad that *she* felt so bad . . .

    But on other other hand, I'm overweight because of the medication that keeps this disease in check, at least most of the time. And once I'd explained that, she understood much more - we'd never really talked about the side effects of the stuff I'm on. And she began to understand that in the long run, I'd rather be overweight and have some quality of life than be slim as a model and quite unable to move without screaming.

    It sounds to me like you need to have a long talk with both your GP and your rheumy. I know you said your GP is incompetent, so maybe your New Year's Resolution should be to find a surgery with doctors who you like - but don't wait until you've found a new GP; talk to your consultant this week because you do need to get your medication sorted, and sooner rather than later - the more you hurt, the worse everything else will feel. Dryad's right, there are other drugs out there - but you must be completely honest with the rheumatologist and explain everything. Best thing to do is to make a list over the next couple of days so you don't forget anything (I always end up having a brain-fog moment when faced with a medic wanting to know how I feel!)

    But it also sounds to me like you're suffering from depression - and that's another part of this disease (I don't just mean being unhappy because you're hurting and ill, although that's also a big part of it, of course; I mean that you may well have an actual chemical imbalance in your brain that can be dealt with). I know how horribly hard it is trying to bring up a child (or care for a sick or elderly relative) when you have lupus, but I also know that you can't do it alone. You need the help of your support team: that's your GP and other medical staff, and social services too. But you need more: you need the love and care of your friends and family - you said they are abroad and that they phone often to ask about your health, so I hope that means that they have an idea of the real story and you don't just say, 'Oh, I'll be fine . . ." The Lupus Society has some excellent fact sheets for explaining to family what lupus is and how it makes us feel, and you might find it helpful to use them, to start with. It may be that your family are too far away to offer you physical help, but sometimes just letting off steam to someone you know loves you can really help! (I think a lot of us use the forum that way; we're all here if you need to have a moan!)

    Most importantly, getting your own health back onto an even keel - and even with lupus, that is possible - is important if you are going to be able able to care for your child the way it sounds you want to. We'll all be thinking of you and praying that your consultant can help on Wednesday!

  • Thank you

  • I remember saying those same words.... I'm 22.....I feel like in 100....now I'm 39. It's been awhile and it seems like nothing has changed. Besides medication and the ups and downs of becoming an addict. I was given pain killers after pain killers and so on and when it wasn't working anymore they call me a drug seeker. The humour.... Haha ha....just smile.

    I'm sorry you feel this way. And I don't have the big answer cause I'm looking for it as well. But you know what... I can listen and sometimes that works a hole lot better than the lother option.

    I hope you feel as good as you can today. Go at your own pace. Trust me it helps. Soak in hot baths if you can. Don't be afraid to ask for help.

  • Thank you. I wish i cld soak in a bath but i will be unable to get out of it one my own and no one is around now. Thank u again for listerning

  • If you have stopped taking your steroids without a discussion and observations from a medical professional then please contact them immediately. It can be very dangerous to stop taking steroids and they should be reduced gradually over a period of time.

    I'd echo what other members of the community have suggested about your New Years Resolution and tell people about how you are struggling and reach out for support from friends/family and/or professional services. If you continue to stress your body when you are already struggling it will be likely to cause a more severe flare of your symptoms.

  • Will be seeing my dr on wensday. Thanks 4 d advice

You may also like...